# SDR CA101110007

- Difficulty date: November 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Aerosp AS355N
- Aircraft time: 955 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 6321 · Main Rotor Brake
- Part: Nut
- Part number: 355A32060006
- Condition: Loose
- Location: Rotor Brake
- Part time: 1,607 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT MADE PRECAUTIONARY LANDING SHORTLY AFTER TAKEOFF FROM BASE IN AIRPORT INFIELD DUE TO A SUDDEN ABNORMAL VIBRATION.  UPON INSPECTING THE AIRCRAFT IT WAS DETERMINED THAT THE INPUT PINION/ROTOR BRAKE FLANGE NUT HAD BECOME LOOSE.  FURTHER INSPECTION REVEALED THAT THERE WAS DAMAGE TO THE INPUT PINION THREADS OF THE MGB AND A REPLACEMENT WAS ORDERED.  NO DAMAGE WAS FOUND AFT OF THE ROTOR BRAKE FLANGE.
